MathSciNet Relay Station
MathSciNet bibliographic data
MR1271108 60K35 (60J60)
Fleischmann, Klaus; Greven, Andreas Diffusive clustering in an infinite system of hierarchically interacting diffusions. Probab. Theory Related Fields 98 (1994), no. 4, 517–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement